Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Weighted approximation of continuous functions


Author: João B. Prolla
Journal: Bull. Amer. Math. Soc. 77 (1971), 1021-1024
MSC (1970): Primary 46E10, 46E40; Secondary 46G10
DOI: https://doi.org/10.1090/S0002-9904-1971-12845-8
MathSciNet review: 0290014
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. P. Các, Linear transformations on some functional spaces, Proc. London Math. Soc. (3) 16 (1966), 705-736. MR 200729
  • 2. J. Dieudonné, Sur le théorème de Lebesgue-Nikodym. V, Canad. J. Math. 3 (1951), 129-139. MR 13, 448. MR 44611
  • 3. I. Glicksberg, Bishop's generalized Stone-Weierstrass theorem for the strict topology, Proc. Amer. Math. Soc. 14 (1963), 329-333. MR 26 #4165. MR 146645
  • 4. A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1955). MR 17, 763. MR 75539
  • 5. L. Nachbin, Weighted approximation for algebras and modules of continuous functions: Real and self-adjoint complex cases, Ann. of Math. (2) 81 (1965), 289-302. MR 31 #628. MR 176353
  • 6. J. B. Prolla, Weighted spaces of vector-valued continuous functions, Ann. Mat. Pura Appl. (to appear). MR 385546
  • 7. J. B. Prolla, Bishop's generalized Stone-Weierstrass theorem for weighted spaces, Math. Ann. 191 (1971), 283-289. MR 290015
  • 8. J. B. Prolla, The weighted Dieudonné theorem for density in tensor products, Nederl. Akad. Wetensch. Proc. Ser. A. 74 = Indag. Math. 33 (1971), 170-175. MR 290016
  • 9. I. Singer, Sur les applications linéaires intégrales des espaces de fonctions continues. I, Rev. Math. Pures Appl. 4 (1959), 391-401. MR 22 #5883. MR 115080
  • 10. W. H. Summers, A representation theorem for biequicontinuous completed tensor products of weighted spaces, Trans. Amer. Math. Soc. 146 (1969), 121-131. MR 40 #4748. MR 251521

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46E10, 46E40, 46G10

Retrieve articles in all journals with MSC (1970): 46E10, 46E40, 46G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12845-8

American Mathematical Society